# SDR ASOA20130518157

- Difficulty date: May 17, 2013
- Submitted: May 19, 2013
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135ER
- Aircraft serial: 135399
- Aircraft time: 18,784 hours, 16,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK THE NR 4 EMERGENCY PROXIMITY LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MX R & R THE DEFECTIVE LIGHT STRIP IAW AMM 33-50-12.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
